| Model Number |
1221-36-160 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
11/05/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the surgeon stated the patient had index hip replacement roughly 18 years before.He also stated he had a revision hip procedure done at a (b)(6) clinic somewhere roughly 5-6 years prior to this surgery and was still dislocating.Dr.(b)(6) elected to change the liner and head and stability was excellent in his opinion.The part number listed is just a guess from the description of the liner we pulled out.I don¿t know if it was altr-x or marathon but was a 36x60 +4/10 degree liner.This is all the information i have.Doi: 5-6 years ago, dor: (b)(6) 2021, (unknown side).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: a device history record (mre) review, was not possible because the required lot code was not provided.